Ibuprofen lowers temperature, relieves pain and reduces inflammation. Effective in the relief of discomfort and pain associated with migraine and other headaches, cold and flu symptoms, rheumatic and muscular pain, period pain, backache, feverishness, dental pain and neuralgia.

Ethics Ibuprofen 200mg 100tabs

SKU: 2428261
$16.99 Regular Price
$9.99Sale Price
    • Do not use if the blister foil is broken
    • Do not use if you have a stomach ulcer or other stomach disorders
    • Do not use during the last 3 months of pregnancy
    • Do not use if you are allergic to ibuprofen or other anti-inflammatory medicines
    • Except on medical advice, do not use for more than a few days at a time
    • Except on medical advice, do not use with other medicines containing aspirin or other anti-inflammatory medicines
    • Except on medical advice, do not use with other medicines you are taking regularly
    • Except on medical advice, do not use if you have asthma
    • Except on medical advice, do not use if you are aged 65 years or over
    • Except on medical advice, do not use during pregnancy

ADDRESS

111 Cashel St,

Christchurch CBD, 8011

Tel: +64 3 595 1289

OPENING HOURS

Monday - Friday: 8:00am – 6:00pm 

Saturday: 9:00am – 5:00pm

Sunday: 10:00am – 5:00pm

Public Holidays: 10:00am - 5:00pm

  • White Instagram Icon

© 2020 Cashel St Pharmacy. All Rights Reserved.